madamoisellesss (madamoisellesss) wrote in vaginapagina,
madamoisellesss
madamoisellesss
vaginapagina

  • Mood:

Week-free break on Nuvaring

I've had my Nuvaring out for three days now, after having it in for 21 days. I've been on the Nuvaring for 4 months, and the last month I kept it in a little longer than I usually would, and had a very minimal 'break through bleed'/'period'. Now, after three days, I have very minimal pink/brown discharge, but I really only notice it on toilet paper, it's barely hit pad. i had sex about a week ago, and have several times throughout this last month, however I've used the Nuvaring correctly give or take a few hours for removal/insertion, and the right about of weeks, there's been no condom breakage or spillage (I have never seen such a neurotic male in my life), and I'm not experiencing any pregnancy symptoms so I'm 99.99999% sure I'm not pregnant.

Is it possible for someone who's on the Nuvaring to lose their period, or effectively minimize it to the point it's nothing more than some incredibly diluted spotting?

I am a student who's been experiencing a lot of stressful situations right now, from midterms to issues with my personal relationships, so I was wondering if perhaps stress would contribute. I've also lost some weight, I'm 5'7'' and 120lbs, which has not been purposeful at all, and while I am a vegetarian I do always eat as much as I feel I need, and as nutritionally balanced as I can.

Anyone else experienced this previously? I'd really appreciate some help :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments